# SDR DALA2024032103629

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 97,658 hours, 44,765 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DURING W/C 3351-7001 FOUND EXTERIOR EMERGENY LIGHT SWITCH INOP. CORRECTIVE ACTION: REPLACED SWITCH ASSY S10035. FOUND WIRE W2052-0013-20 BRKN AT GROUND STUD TERMINAL GD29DC. RETERMINATED SAME REF B757 SWPM CH. 20. CKS GOOD. (5239752)
